# SDR UPS204342

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lower Chord
- Part number: 7075T73511
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING INBOARD MID-FLAP, INBOARD AFT FLAP ACTUATING CUT-OUT LOWER CHORD IS CRACKED.  REMOVED AND INSTALLED NEW FABRICATED PARTS.  WORK DONE I/A/W SRM 51-30-2, 51-40-4.
